MathSciNet Relay Station
MathSciNet bibliographic data
MR2781910 46L70 (17C65 46K70 46L05)
Siddiqui, Akhlaq A. Convex combinations of unitaries in ${\rm JB}\sp *$-algebras. New York J. Math. 17 (2011), 127–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement